Arvind, B and Mukunda, N (1996) Non-classical photon statistics for two-mode optical fields. In: Journal of Physics.A.: Mathematical and General, 29 (18). 5855-5872.
The non-classical feature of sub-Poissonian photon statistics is extended from one- to two-mode electromagnetic fields, incorporating the physically motivated property of invariance under passive unitary transformations. Applications to squeezed coherent states, squeezed thermal states, and superposition of coherent states are given. Dependences of extent of non-classical behaviour on the independent squeezing parameters are graphically displayed.
|Item Type:||Journal Article|
|Additional Information:||The copyright of this article belongs to Institute of Physics.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
|Date Deposited:||16 Aug 2004|
|Last Modified:||19 Sep 2010 04:13|
Actions (login required)